# SDR SWAA970667

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636SW
- Make and model: Boeing 737-3H4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND AFT SECTION OF FLOOR TRACK WIRING EXPOSED.  REPAIRED PER BOEING M/M.
